# SDR AALA20150325002

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 11,436 hours, 4,560 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10D EMER LIGHT INOPERATIVE.  RECONNECTED EMER ESCAPE PATH LIGHT CONNECTOR AT SEAT 10.  OPERATIONAL CHECKED NORMAL.
